# SDR AALA2009062300009

- Difficulty date: June 23, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 30,784 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - RIGHT FORWARD OVERWING EXIT HATCH EMERGENCY EXIT MARKER LIGHT IS VERY DIM.  REPLACED THE BATTERY PACK FOR CHARGING MODULE AB5-2.
